MAUDE Adverse Event Report: JOERNS HEALTHCARE BARI10A; PATIENT BED

JOERNS HEALTHCARE BARI10A; PATIENT BED
Model Number BARI10A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per operations supervisor hospital, the transporter was trying to put the right side of the bed up.He was not able to lock the side rail into place due to the mattress being inflated and the side extenders not being extended.It did make it hard to lock into place.At that time, the transporter was struck in the head by the side rail.He was bent down, and the side rail dropped and struck him causing him to go to the emergency room for treatment.At the time, the transporter was not a patient, but after the incident he did become one.Complaint (b)(4) was entered into our system.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
BARI10A
Common Device Name
PATIENT BED
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22627011
Report Number3009402404-2025-00026
Device Sequence Number9251226
Product Code OSI
UDI-Device Identifier00857268006011
UDI-Public00857268006011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberBARI10A
Device Catalogue NumberBARI10A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale